# SDR DALA2022083105847

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 MIGRATED BUSHING OF ATTACH FITTING AT LH PYLON ENGINE 1. CORRECTIVE ACTION: SUMMARY OF NRC 00293: BUSHINGS (2AS) OF ATTACH FITTING AT LH PYLON WERE REPLACED PER B757-200 SRM. (2386454)
